Volume 32, Number 6
Previous Issue Next Issue

Lisa Davis, Tomáš Gedeon & Jennifer Thorenson

10.4208/jcm.1405-m4370

J. Comp. Math., 32 (2014), pp. 601-629.

Preview Full PDF Citation 40 739 Abstract

Yanzhao Cao, Peng Wang & Xiaoshen Wang

10.4208/jcm.1405-m4374

J. Comp. Math., 32 (2014), pp. 630-642

Preview Full PDF Citation 40 707 Abstract

Francisco Guillén-González & Giordano Tierra

10.4208/jcm.1405-m4410

J. Comp. Math., 32 (2014), pp. 643-664.

Preview Full PDF Citation 48 790 Abstract

Yifeng Xu, Jianguo Huang & Xuehai Huang

10.4208/jcm.1405-m4409

J. Comp. Math., 32 (2014), pp. 665-686

[An open-access article; the PDF is free to any online user.]

Preview Full PDF Citation 622 1328 Abstract

Hongru Chen & Shaochun Chen

10.4208/jcm.1405-m4303

J. Comp. Math., 32 (2014), pp. 687-695

Preview Full PDF Citation 40 717 Abstract

Xi Yang

10.4208/jcm.1405-m4417

J. Comp. Math., 32 (2014), pp. 696-720

Preview Full PDF Citation 40 743 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80